Overdetermined Elliptic Systems
Co-author(s): Jukka Tuomela
Reference: Proceedings in Applied Mathematics and Mechanics, 3 (2003) 485-486 (Proc. Annual Meeting GAMM, Abano Terme 2003)
Description: This brief note results from my talk in the Computer Algebra session of the annual GAMM meeting 2003 at Abano Terme. It discusses the notion of ellipticity for overdetermined systems of differential equations. All the details are contained in the paper [25] .
Compressed Postscript File: Compressed Postscript (39 kB)
PDF File: PDF (106 kB)
Home, Last update: Fri Aug 24 09:21:10 2007